# SDR CA961029011

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 8210004
- Condition: Faulty
- Location: #2 Engine
- Part time: 2,451 hours
- Stage of operation: CR
- Nature of condition: J, F
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT WITH POWER SETTINGS IN CRUISE THE CREW NOTICED A CHANGE IN THE SOUND FROM THE #2 ENGINE, IT WAS ALSO NOTED THE BETA LIGHT WAS ON. THE PROP RPM WAS INCREASING AND THE TORQUE WAS DECREASING AND THE AIRCRAFT BEGAN TO YAW. THE YAW HAD TO BE CORRECTED BY THE RUDDER PEDALS, SO THE #2 ENGINE WAS SHUTDOWN. POST FLIGHT INSPECTION, GROUND RUN AND FLIGHT TEST COULD NOT DUPLICATE THE FAULT. SUSPECT INTERMITTENT PROPELLER GOVERNOR FAULT. PROPELLER GOVERNOR SENT FOR TESTING.
